# SDR UIEA2020082431850

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,323 hours, 22,139 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bpcu
- Part number: 7344285E
- Part serial: 1634
- Condition: Failed
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FIELD GEN FLASHING DURING BITE CODE 44 BPCU FAULT FOUND. REMOVED AND REPLACED BPCU IAW 24-41-03. NO FURTHER DEFECTS NOTED AT THIS TIME
